amhsr-open access medicla research journals

Is Dysguesia Going to be a Rare or a Common Side???effect of Amlodipine?

Author(s):

Pugazhenthan T, Singh H, Kumar P, Hariharan B3

A very rare side‑effect of amlodipine is dysguesia. A review of the literature produced only one case. We report a case about a female with essential hypertension on drug treatment with amlodipine developed loss of taste sensation. Condition moderately improved on stoppage of the drug for 25 days. We conclude that amlodipine can cause dysguesia. Here, we describe the clinical presentation and review the relevant literature on amlodipine and dysguesia.


Select your language of interest to view the total content in your interested language


Awards Nomination
20+ Million Readerbase
Abstracted/Indexed in

  • Include Baidu Scholar
  • CNKI (China National Knowledge Infrastructure)
  • EBSCO Publishing's Electronic Databases
  • Exlibris – Primo Central
  • Google Scholar
  • Hinari
  • Infotrieve
  • National Science Library
  • ProQuest
  • TdNet
  • African Index Medicus
Annals of Medical and Health Sciences Research The Annals of Medical and Health Sciences Research is a bi-monthly multidisciplinary medical journal.
Submit your Manuscript